# SDR TWAA9912305

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362623
- Condition: Inop
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LANDING NOTICED A SECTION OF COACH EGRESS LIGHTS INOP.  REPLACED LIGHT STRIP AND BATTERY PACK. CC 7-23-99 STL.
